# SDR 61334

- Difficulty date: May 12, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N142ZV
- Make and model: Beech 1900D
- Aircraft serial: UE142
- Aircraft time: 16,247 hours, 24,072 cycles
- System (JASC): 1430 · Fasteners
- Part: Screw
- Condition: Loose
- Location: Airstair Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT DFW AIRSTAIR DOOR WILL NOT CLOSE SECURE. NO FURTHER INCIDENT.  RESECURED LOOSE SCREWS ON COVER PLATES.
